Skip to Main content Skip to Navigation
Journal articles

Elliptic polarisation of the polar motion excitation

Document type :
Journal articles
Complete list of metadatas

https://hal-obspm.ccsd.cnrs.fr/obspm-02330717
Contributor : La. Bibliotheque <>
Submitted on : Thursday, October 24, 2019 - 10:27:06 AM
Last modification on : Saturday, September 19, 2020 - 4:53:23 AM

Identifiers

Citation

Christian Bizouard. Elliptic polarisation of the polar motion excitation. Journal of Geodesy, Springer Verlag, 2016, 90 (2), pp.179-188. ⟨10.1007/s00190-015-0864-7⟩. ⟨obspm-02330717⟩

Share

Metrics

Record views

59